Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking Cymbalta, Endep and Derelin for treatment of anxiety, panic attacks and fibromyalgia and beningn tremor. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Hi I am taking Cymbalta 60mg & 30mg alternate days, plus Endep 20mg at night, plus Derelin 50mg morning & night,
all for the treatment of anxiety, panick attacks, Fibromyalgia pain & benign tremor. Are there any interactions between these drugs. I had a concious collapse & was taken to hospital a week ago, they couldnt work out the reason for it exactly but expected it could have been my heart or blood pressure dropped suddenly very low.
I would very much appreciate your opinion, thank youXXXXX
Posted Thu, 1 Aug 2013 in Medicines and Side Effects
Answered by Dr. Maruti Karale 5 hours later

Thanks for posting you query.

Conscious collapse that you experienced could be a syncope or pre-syncope. Such episodes of syncope can occur due to drugs that you are taking.

Cymbalta or duloxetine is a selective norepinephrine receptor inhibitor which can cause sudden drop in blood pressure and collapse.

Other drug that you are taking is endep which contains amitryptiline. Amitryptiline is a tricyclic antidepresent. It can cause irregular heart beats and heart block which can lead to collapse or loss of of consciousness.

An ECG recorded at the time of syncopal episode can help you for diagnosis.

It is better to get evaluated from a cardiologist as there is risk of similar episodes in future.
If you need more information please let me know.

Above answer was peer-reviewed by
Follow-up: Taking Cymbalta, Endep and Derelin for treatment of anxiety, panic attacks and fibromyalgia and beningn tremor. Suggest? 10 hours later
What about the Deralin, does that cause the blood pressure to drop as well, & does it interact with the other medication???.
Answered by Dr. Maruti Karale 4 hours later
Thanks for reply.
Deralin(propranolol) has no direct interaction with other medicines but it can cause hypotension or drop in blood pressure.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor